Translator Disclaimer
December 2018 On Bohr radii of finite dimensional complex Banach spaces
Andreas Defant, Mieczysław Mastyło, Sunke Schlüters
Funct. Approx. Comment. Math. 59(2): 251-268 (December 2018). DOI: 10.7169/facm/1728

Abstract

We study the Bohr radius of the unit ball of a~complex $n$-dimensional Banach space with an $1$-unconditional basis in terms of its lattice convexity/concavity constants. As an application we give asymptotic estimates of the Bohr radius of the unit ball of the $n$-th section of Lorentz and Marcinkiewicz sequence spaces.

Citation

Download Citation

Andreas Defant. Mieczysław Mastyło. Sunke Schlüters. "On Bohr radii of finite dimensional complex Banach spaces." Funct. Approx. Comment. Math. 59 (2) 251 - 268, December 2018. https://doi.org/10.7169/facm/1728

Information

Published: December 2018
First available in Project Euclid: 26 October 2018

zbMATH: 07055554
MathSciNet: MR3892397
Digital Object Identifier: 10.7169/facm/1728

Subjects:
Primary: 46B07
Secondary: 46G25

Rights: Copyright © 2018 Adam Mickiewicz University

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.59 • No. 2 • December 2018
Back to Top